# SDR HALA2019061000284

- Difficulty date: June 6, 2019
- Submitted: June 10, 2019
- Operation: Air carrier
- Aircraft: N379HA
- Make and model: Airbus A330-243
- Aircraft serial: 1672
- Aircraft time: 16,639 hours, 2,575 cycles
- System (JASC): 2300 · Communications System
- Part: Satcom
- Condition: Faulted
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM -  COM SATCOM FAULT.  RESET SITCOM SYSTEM PERFORMED BITE PER AMM 23-28-00 TESTED OK. OK FOR SVC
